|Send News. Want a reply? Read this. More in the FAQ. News Forum - All Forums - Mobile - PDA - RSS Headlines Twitter|
Well I spoke with the doctor about the back pain side-effect of my Protonix, and was told it should subside, and sure enough my back didn't start hurting until the middle of the night, so hopefully that's getting better. As for caffeine withdrawal (which is a perfect match for being up part of the night with a backache), this has not been as bad as most are implying, since I spent a couple of weeks reducing my prodigious daily coffee consumption to a single cup before cutting off, and I only suffered a headache the first evening. On the other hand, I'm not sure my brain is as adjusted as my body, since I've made a couple of odd errors over the past couple of days, but I'm sure that will
.. .. ..
Copyright © 1996-2013 Stephen Heaslip. All rights reserved.
All trademarks are properties of their respective owners.
News CGI copyright © 1999-2013 James "furn" Furness &
All rights reserved.
Chatbear v1.4.0/blue++: Page generated 9 December 2013, 06:58.